MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB LEKSELL VANTAGE ARC; NEUROLOGICAL STEREOTAXIC INSTRUMENT

ELEKTA SOLUTIONS AB LEKSELL VANTAGE ARC; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A retrospective review of this case based on fda inspection may 22, 2025 has been conducted with the conclusion to file an mdr report for this event.The parts were not available for investigation.Based on previous investigations it is concluded that switching to a shorter screw, small locking margins and wear of parts, in combination has caused the problem.The ifu contains several warnings covering proper assembly and removing worn parts from clinical use.A check of lock of z-scales is added to the planned maintenance manual.Investigation concludes the described scenario does not raise any new or unknown risks.Wear of the z-locking is a known problem.Spare parts are now available for replacement if they are found to be worn.The standard locking screw has large length tolerances and a rough end that wears the slide locking counterpart, this has been issued with a custom made screw which has a defined length and polished tip that does not cause wear.
 
Event or Problem Description
The customer reported that the support arc shifted during operation.During an operation, the arc support shifted and after three times this problem persisted, which also resulted in an electrode being placed incorrectly.Worn parts were replaced and the lead was replaced without injury.

Brand Name
LEKSELL VANTAGE ARC
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta, ga 30346
SW   30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key22282536
Report Number3015232217-2025-00042
Device Sequence Number8467658
Product Code HAW
UDI-Device Identifier07340048304849
UDI-Public07340048304849
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K190887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date06/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown